U.S. doctors online nowAsk doctors free
Indianapolis, IN
A 38-year-old female asked:

I stopped the insane amount of otc sleep aids i was on for 3 yrs, cold turkey, 2 wks ago. are withdrawal symptoms normal? when will they stop?

1 doctor answer1 doctor weighed in
Dr. Krishna Kumar
Psychiatry 56 years experience
OTC Sleep aids: I understand your distress of withdrawal symptoms and need for relief. Being on OTC sleep aids for 3 years, you developed Dependence, going “cold turkey” led to withdrawal symptoms - nausea, sweating, shaking, extreme anxiety or other symptoms. Your Health is Precious! For Diagnosis of acute withdrawal symptoms and for relief of distress, go to ER

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 11, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.